Document Type

Article

Publication Date

2017

Abstract

For a fixed graph F, we would like to determine the maximum number of edges in a properly edge-colored graph on n vertices which does not contain a rainbow copy of F, that is, a copy of F all of whose edges receive a different color. This maximum, denoted by ex∗ (n, F), is the rainbow Turán number of F, and its systematic study was initiated by Keevash, Mubayi, Sudakov and Verstraëte [Combinatorics, Probability and Computing 16 (2007)]. We determine ex∗ (n, F) exactly when F is a forest of stars, and give bounds on ex∗ (n, F) when F is a path with l edges, disproving a conjecture in the aforementioned paper for l = 4.

Publication Title

The Electronic Journal of Combinatorics

Volume

24

Issue

1

First Page

Paper #P1:34

Required Publisher's Statement

Authors retain the copyright of their articles.

Language

English

Format

application/pdf

Share

COinS